# SDR HNAA2012100100989

- Difficulty date: October 1, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8103
- Aircraft serial: 279
- Aircraft time: 43,188 hours, 49,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST RED FLOOR EMERGENCY LIGHT IS INOPERATIVE.   REMOVED BULB AND INSTALLED NEW BULB.  OPS CHECKED GOOD.
